Asymptotic formulations of the eigenvalues and eigenfunctions for a boundary value problem


ŞEN E., Bayramov A.

MATHEMATICAL METHODS IN THE APPLIED SCIENCES, vol.36, no.12, pp.1512-1519, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 36 Issue: 12
  • Publication Date: 2013
  • Doi Number: 10.1002/mma.2699
  • Title of Journal : MATHEMATICAL METHODS IN THE APPLIED SCIENCES
  • Page Numbers: pp.1512-1519

Abstract

In this work, a discontinuous boundary-value problem with retarded argument that contains a spectral parameter in the transmission conditions at the point of discontinuity is investigated. We obtained asymptotic formulas for the eigenvalues and eigenfunctions. Copyright (c) 2012 John Wiley & Sons, Ltd.